MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? 3-6; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? 3-6; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2366-50
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 08/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: date approximate.Additional suspect medical device components involved in the event: brand name: linear 3-6 upn: m365sc2366500 model: sc-2366-50 serial: (b)(6) batch: 17674699 udi: (b)(4).Brand name: linear 3-6 upn: m365sc2366500 model: sc-2366-50 serial: (b)(6) batch: 17634074 udi: (b)(4).Brand name: precision spectra upn: m365sc11320 model: sc-1132 serial: (b)(6) batch: 18462109 udi: (b)(4).
 
Event or Problem Description
It was reported that the patient experienced an uncomfortable spiky sensation in her back.The patient underwent a procedure in which the entire spinal cord stimulation (scs) system was explanted.The patient was doing well postoperatively.The explanted devices will not be returned as they were retained by the medical facility.
 
Event or Problem Description
It was reported that the patient experienced an uncomfortable spikey sensation in her back.The patient underwent a procedure in which the entire spinal cord stimulation (scs) system was explanted.The patient was doing well postoperatively.The explanted devices will not be returned as they were retained by the medical facility.
 
Additional Manufacturer Narrative
Block b3: date approximate additional suspect medical device components involved in the event: brand name: linear 3-6.Upn: m365sc2366500.Model: sc-2366-50.Serial: (b)(6).Batch: 17674699.Udi: (b)(4).Brand name: linear 3-6.Upn: m365sc2366500.Model: sc-2366-50.Serial: (b)(6).Batch: 17634074.Udi: (b)(4).Brand name: precision spectra.Upn: m365sc11320.Model: sc-1132.Serial: (b)(6).Batch: 18462109.Udi: (b)(4).

Brand Name
LINEAR? 3-6
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key21852048
Report Number3006630150-2025-02533
Device Sequence Number8817657
Product Code LGW
UDI-Device Identifier08714729789574
UDI-Public(01)08714729789574(17)170531(10)17942007
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/31/2017
Device Model NumberSC-2366-50
Device Catalogue NumberSC-2366-50
Device Lot Number17942007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by Manufacturer04/19/2025
Initial Report FDA Received Date04/16/2025
Supplement Report FDA Received Date04/21/2025
Date Device Manufactured05/11/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale